# SDR AALA202506251119

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737-8
- Aircraft serial: 44473
- Aircraft time: 13,890 hours, 5,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT PREFLIGHT FOUND NUMBER 3 FLASHLIGHT INOPERABLE. **SUPPLEMENTAL REPORT FOR (AALA202506241119): REMOVED AND RELOCATED 4R FLIGHT ATTANDENT ISLE SEAT FLASHLIGHT**(CLOSED).
